# SDR GTIA2023081937421

- Difficulty date: August 16, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 26,339 hours, 11,613 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT F/A REPORTED ODD SMELL FROM L/R 3TO L/R 4. WAS NOT FUMES OR SIMILAR BYT STILL RAN COM SUPPL. PROCEDURE FOR ODOR REMOVAL. SMELL DISSIPATED AFTER TURNING PACK 2 OFF. ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )--
